Jump to content
Important Survey - Please Participate ×

Can't stop crying, so sad


[St...]

Recommended Posts

I can't believe that being on this drug for just under 4 months including taper has messed me up so bad. I am 7 days free today and I haven't slept properly in those 7 days. Is there anything I can take to help my sleep? My doctors are useless and only 1 doctor believed I was going through withdrawal who's now left. I know I need to be strong but it's so hard. Can anyone help or reassure me?
Link to comment
Share on other sites

Hi Stanley,

 

Insomnia is the number one early w/d symptom. For me it was that and tinnitus. I'm getting a fair amount of sleep now, but I also take supplements to help me out. Right now I'm taking Valerian Root and Melatonin.

 

Some might say Valerian is not a good choice because it slows down healing, but while going through w/d no sleep slows down 'sanity' and makes the symptoms seem even worse, so after weighing the two I went ahead and tried it anyway and haven't been sorry.

 

You can try it. Hopefully it will work for you as well.

 

People have been on these things for an even lesser amount of time and become dependent and are also having a very difficult time withdrawing, but it's totally doable.

 

You're strong and all you need to do is believe in yourself and you'll get there!  ~CeCe        :mybuddy:

Link to comment
Share on other sites

×
×
  • Create New...